Home  >  Medicines  >  Analgesics  >  Mendeleev Analgesics
Mendeleev Paracetamol 100 Tablets
Mendeleev Paracetamol 100 Tablets
Product Code: EP89630
$9.99
IMPORTANT NOTICE:
Please read the conditions below and check the box to enable purchase of this product.
add to cart
 
General Information
- For effective relief of pain
- Reduces fever and/or the discomfort associated with fever
Warnings
Do not use:
- in adults for longer than a few days at a time unless advised
to by a doctor
- in children under 7 years of age
- in children and adolescents for longer than 48 hours at a time
unless advised to by a doctor
- with other products containing paracetamol, unless advised
to do so by a doctor or pharmacist.
If an overdose is taken or suspected, ring the Poisons Information
Centre (Australia 131126) or go to hospital straight away even if
you feel well because of the risk of delayed, serious liver damage.
Also contains sodium metabisulfite.
Common Uses
Mendeleev Paracetamol
- Provides temporary relief of pain associated with:
- headache
- arthritis
- muscular and neuralgic conditions
- Reduces fever and/or the discomfort associated with fever
Ingredients
Paracetamol 500 mg per tablet
Directions
Adults and children 12 years and over: Keep to the recommended
dose. 1 or 2 tablets every 4 to 6 hours as required, up to 8 tablets
per day.
Children (7 to 12 years): Keep to the recommended dose.
Up to 1 tablet every 4 to 6 hours as required, up to 4 tablets per day.
Take with water for pain relief and/or to reduce fever and/or the discomfort
associated with fever only when needed
Store below 30C
Use only if foil seal over tablet is intact
Product ID: 2681792
Customers Who Bought This Product Also Bought...
 

No review available.

Why Shop With Us
  • Australia's #1 Online Pharmacy
  • Lowest Prices Guaranteed
  • Safe, Secure and Trusted
  • 100% Australian - Since 1999
  • Over 500,000 Happy Customers
  • FREE SHIPPING On Orders Over $50*
Secure Shopping
View Store Locations
Feature Product
Feature Product
Please Wait...